MAUDE Adverse Event Report: NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL FLT 10MM FULL W/TRO; ACCESSORIES, CATHETER

NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL FLT 10MM FULL W/TRO; ACCESSORIES, CATHETER
Model Number JP-2215
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
(b)(4): patient had jp drain in her abdomen that was ordered to be removed.During removal of jp drain, the tip broke off and migrated through body and had to be removed through ir procedure.No additional information provided.
 
Additional Manufacturer Narrative
Mdr supplemental report being filed due to the manufacturer name and address in section g1 entered incorrectly.The correct information is now being submitted.No other changes to the report are required.

Brand Name
JP CHAN DRN SIL FLT 10MM FULL W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city 31540 0
CH  315400
Manufacturer (Section G)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city 31540 0
CH   315400
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15629615
Report Number1423537-2022-00853
Device Sequence Number12252526
Product Code KGZ
UDI-Device Identifier10885380182525
UDI-Public10885380182525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2215
Device Catalogue NumberJP-2215
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/21/2022
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale